# SDR QXEA2013011600053

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 27,734 hours, 28,535 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE GLARESHIELD VINYL BLOCKS VIEW OF ENGINE FIRE WARNING LIGHT ON GLARESHIELD WHEN SEATED IN THE PROPER POSITION.  R & R F/O SIDE GLARESHIELD EXTENSION PAD NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
